RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 1, Pages 107–110 (Mi mz5624)  

This article is cited in 1 scientific paper (total in 1 paper)

Group of motions of the Lobachevskii plane

S. B. Kadomtsev


Full text: PDF file (364 kB)

English version:
Mathematical Notes, 1984, 35:1, 59–61

Bibliographic databases:

UDC: 513.8
Received: 10.09.1980

Citation: S. B. Kadomtsev, “Group of motions of the Lobachevskii plane”, Mat. Zametki, 35:1 (1984), 107–110; Math. Notes, 35:1 (1984), 59–61

Citation in format AMSBIB
\Bibitem{Kad84}
\by S.~B.~Kadomtsev
\paper Group of motions of the Lobachevskii plane
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 1
\pages 107--110
\mathnet{http://mi.mathnet.ru/mz5624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=738241}
\zmath{https://zbmath.org/?q=an:0566.53015}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 1
\pages 59--61
\crossref{https://doi.org/10.1007/BF01142296}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900011}


Linking options:
  • http://mi.mathnet.ru/eng/mz5624
  • http://mi.mathnet.ru/eng/mz/v35/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Borisenko, “Isometric immersions of space forms into Riemannian and pseudo-Riemannian spaces of constant curvature”, Russian Math. Surveys, 56:3 (2001), 425–497  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:245
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020